# SDR AALA202112150192

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737*
- Aircraft serial: 30828
- Aircraft time: 58,914 hours, 24,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L GIRT BAR LOOSE/FALL OUT. ADJUSTED L1 DOOR GIRT BAR PER AMM 5-66-01.
